Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child diagnosed with pneumonia and sinus, recurring cold and fever post treatment. Is it due to IMOL?

My son - 4.5 years old was diagnosed with mild pneumonia and mild sinus and doctor prescribe moxikind and Oxipod for 9 days. He was better after 2-3 days and now he again has cold and mild fever. We had taken xray 10 days back and also blood and urine test. Based on the Xray doctor has prescribed the above medicine. Also when he is getting high fever doctor advised to give IMOL syrup (5 ML). Is taking IMOL has any side effects. Why he is getting frequent cold and cough. - Venkat - Chennai
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Venkat,
Thanks for query.
As treatment for pneumonia is started he will be alright within few days.
Imol is paracetamonl and there is no side effects.
You can give as and when required.
Getting off and on cough and cold might be due to allergy or viral.
Avoid more cold drinks,chocolates etc.
Ok and bye.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor